# SDR COMA0260594

- Difficulty date: October 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,669 hours, 21,114 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5850 FLAPS FAIL CAUTION MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINT. I/A/W AD 98-20-01.
